MathSciNet Relay Station
MathSciNet bibliographic data
MR1605506 (99c:39013) 39A10
Zhang, Yuzhu; Yan, Jurang; Zhao, Aimin Oscillation criteria for a difference equation. Indian J. Pure Appl. Math. 28 (1997), no. 9, 1241–1249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement